# SDR HAIHEEA9715

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL40440
- Condition: Defective
- Location: Eng Rpm Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 ENGINE N2 WILL NOT GO ABOVE 60% WHEN ENGINE IS AT 100%.
